Jump to content

Short-Term Ativan taper


Recommended Posts

Prior to about 2 and a half weeks ago, I took .5 mg ativan rarely (1 or 2 a month) when I had a particularly panicky day. About 2 and a half weeks ago, some family problems came up, and since then I've been taking 1 or 2 doses of the .5 mg daily. I'm ready to stop, but not sure how careful I have to be about it given the low dose and such short time I've been taking it regularly. I'd like to stop taking it before things get difficult. How should I go about doing this? Thanks :)
Link to comment
Share on other sites

Hi stabbingthedrama,

 

Welcome to BenzoBuddies! It doesn't appear that you were ever dependant on ativan, so a fairly quicker taper should be fine. IMO I would probably reduce your dose to one (.5) daily for a few days, see how you feel and then maybe just quit if you are able. If that is too much, you can quarter your pills, take that for a few days and then quit. You are very wise to realize that getting off this soon before it becomes difficult.  :thumbsup: Check back tomorrow in case someone else that has more expertise with Ativan wants to offer a different opinion, okay?

 

T2 :smitten:

 

 

Link to comment
Share on other sites

Yes, I think a fairly rapid taper is in order here.  Don't want to drag it out too much.   You have been on them such a short time...I would hate to see you take them for a long period of time.  You can try what T2 said...and see how you feel.  Oh...and by the way...WELCOME!!

 

Love,

 

Jen

Link to comment
Share on other sites

You're lucky enough, unlike most of us here, to probably have caught it in time. If I were in your shoes, I'd drop them like hot cakes and never touch them again.

 

Good luck!  :thumbsup: :thumbsup:

 

Tony

 

Link to comment
Share on other sites

×
×
  • Create New...